# SDR CALA2024121701557

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 61,579 hours, 22,468 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 784727
- Condition: Faulted
- Location: Waste Tank
- Part time: 63,859 hours, 23,713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO LAVS FLUSH IN AIR CONTACT TOMC FOR CLEARING. FOUND VACUUM WASTE CONTROLLER C/B OPEN. CLOSED C/B AND PERFORMED OPERATIONAL CHECKS IN REFERENCE TO AMM 38-32-00. ALL TESTS PASSED. PER TOMC, VERIFIED WRONG C/B'S WERE PULLED(VACUUM CRTL) WHEN COMPLYING WITH DDP MEL 3802E. ALL SYSTEMS OPERATE NORMALLY AT THIS TIME. UNLOCKING FOR CLEARING. ALL LAVS OPS CK NORMAL. C/B "WASTE BLOWER" 0N P91 PANEL PULLED AND COLLERED APPROVED DISPATCH DESK: DD84 NAME: DN DATE: 15-DEC-24- NOC DESK: B737 NAME: NB DATE: 15-DEC-24- LAVATORY WASTE SYSTEM VACUUM BLOWER INOPERATIVE. BLOWER, VACUUM, OFF 99-3832-9-0006 4727 ON 0000 BLOWER, VACUUM, OFF 99-3832-9-0006 4727 ON 99-3832-9-0006 7841 REMOVED AND REPLACED VACUUM BLOWER IN REFERENCE TO AMM 38-32-05. MEL MAINTENANCE ACTIONS REVERSED. PARTS USED: 99-3832-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1391594 SN OFF 4727
